# SDR ASAA2018101626534

- Difficulty date: October 16, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 21,888 hours, 7,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501192
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, RT TRANSITION PANEL FROM BS 500A TO BS 500L HAS MULTIPLE SPOTS/AREAS OF CORR. GROUNDED - YES. REMOVED CORROSION ON TRANSITION PANEL IAW SRM 51-10-02. ORIGINAL THICKNESS IS .040 , AT MULTIPLE LOCATIONS REMAINING THICKNESS IS .030, LOSS OF .010 OF MATERIAL. OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED TRANSITION PANEL FROM STA 500A TO STA 500L AND REPLACED WITH REPAIRED/FABRICATED TRANSITION PANEL IAW SRM 53-00-53-2R-5 & BAC DWG 143A7500 REV A.
